# SDR REXA2016011400095

- Difficulty date: January 14, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, LE SKIN HAS CHAFE DAMAGE IN 3 PLACES.  DAMAGE AT INBD END MEASURES APPROX 1.1"" LONG X 0.5"" WIDE X 0.015"" DEEP.  DAMAGE AT MID-SPAN MEASURES APPROX 1.1"" LONG X 0.45"" WIDE X 0.025"" DEEP.  DAMAGE AT OTBD END MEASURES APPROX 1.1"" LONG X 0.4"" WIDE X 0.010"" DEEP.  CONTINUATION CARD 8794311 OP 165.  REPAIRED RT INBD FLAP VANE INBD & OTBD LOCATIONS IAW REO 601R-57-52-004.  R & R MIDDLE SKIN IAW SRMS 51-42-10 & 51-42-13.  SEE JOB CARD 8794311 OP 35 FOR STEPS 1 - 6.
